T Nation

HCG and Headaches


#1

I have been on TRT for nearly a year. My protocol, which has changed a number of times over this past year, is currently 100mg Test Cyp E4D, AI .25mg EOD, 250iu HCG E4D the day before my cyp injection. Recently, I started to get headaches that would come on slowly through the morning and would be debilitating by early afternoon. So debilitating that I’ve needed to throw up and the only relief seems to be sleep. No medication works to treat the headache. I’ve tried Excedrin, Tylenol, Advil, etc. With that said, since these are headaches I’ve never gotten before, I started to wonder if it was food related or medicine related. For weeks I put myself on a very clean diet that had no added spices. I mostly ate chicken and rice. I still would get the headaches. Then I started to track how often I was getting them and it turned out I was getting them E4D on the day I was injecting HCG. So I decided to stop taking HCG for two weeks and I went headache free those two weeks.

Does anyone have a similar story or would be able to shed some light on why I might be reacting to HCG like this?


#2

Not everyone can handle HCG, some just never feel right. Inject 50mg twice weekly and take AI at time of injection.


#3

Do you have e2 labs? low e2 can cause headaches.